Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

19 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937102
Sheffer homeomorphisms of spaces of entire functions in infinite dimensional analysis
Finkelshtein D, Kondratiev Y, Lytvynov E, Oliveira MJ, Streit L (2019)
Journal of Mathematical Analysis and Applications 479(1): 162-184.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935389
Doubly nonlocal Fisher-KPP equation: Speeds and uniqueness of traveling waves
Finkelshtein D, Kondratiev Y, Tkachov P (2019)
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 475(1): 94-122.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934597
Regularity and asymptotic behavior for a damped plate-membrane transmission problem
Barraza Martinez B, Denk R, Hernandez Monzon J, Kammerlander F, Nendel M (2019)
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 474(2): 1082-1103.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2934596
On the stationary distribution of the block counting process for population models with mutation and selection
Cordero F, Moehle M (2019)
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 474(2): 1049-1081.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934107
On a class of singular stochastic control problems for reflected diffusions
Ferrari G (2019)
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 473(2): 952-979.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933908
Regularity for parabolic systems of Uhlenbeck type with Orlicz growth
Diening L, Scharle T, Schwarzacher S (2019)
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 472(1): 46-60.
PUB | DOI | WoS | arXiv
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932420
Wong-Zakai approximation and support theorem for SPDEs with locally monotone coefficients
Ma T, Zhu R (2018)
Journal of Mathematical Analysis and Applications 469(2): 623-660.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2905953
Scaling invariant Harnack inequalities in a general setting
Hansen W, Netuka I (2016)
Journal of Mathematical Analysis and Applications 444(2): 980-999.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2679627
A note on stochastic semilinear equations and their associated Fokker-Planck equations
Röckner M, Zhu R, Zhu X (2014)
Journal of Mathematical Analysis and Applications 415(1): 83-109.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2606491
Coarse topological transitivity on open cones and coarsely J-class and D-class operators
Manoussos A (2014)
Journal of Mathematical Analysis and Applications 413(2): 715-726.
PUB | DOI | WoS | arXiv
 

Filter und Suchbegriffe

issn=0022-247X

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung